MathSciNet Relay Station
MathSciNet bibliographic data
MR692677 (84i:33009) 33A45 (33A65)
Radecki, Jerzy A generalization of the ultraspherical polynomials. Funct. Approx. Comment. Math. 9 (1980), 39–43.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement